I am a 52 year old male and have been on Savella for treatment of Fybromyalgia for approximately 3 weeks and over the last 8 days I have been having serious issues with urinating and there is pain in my testicles and in the area of prostate. I am having a lot of difficulty urinating and it is painful often as it is restricted. The Savella has been a blessing for me as far as the Fibro and I really don't want to have to discontinue it's use. I was just wondering if there is anyone out there who has been through the same side effects and if so, what did you do? I have read that sometimes the side affects pass or is it possible to take some other form of medication to relieve the prostate and urinary issues while still maintaining the use of the Savella? My doctor is away or I would relay this question to her.
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2010 • 14 answers
Posted 9 Nov 2011 • 3 answers
Posted 6 Mar 2012 • 2 answers
Savella - will saevlla make you feel light headed. I am now taking 200mg. and I was taking 100mg. My
Posted 15 Feb 2013 • 1 answer
Posted 27 Feb 2018 • 0 answers